My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Bleeding on mini pill

1 reply

Rosieposie156 · 29/10/2019 10:34

I have been on the Cerelle mini pill for over a year now with no problems. Recently I have been having periods and bleeding more I have been bleeding for over a week now so I’m not sure if this is normal or not. I take my pill at the same time everyday etc.

OP posts:
Report
JBCG · 07/11/2019 20:49

I absolutely don't mean to be rude but have you gained any weight at all? I experienced this after I went back on the pill after giving birth (and being about 2 stone heavier than before). Previously I was absolutely fine on the mini pill. My GP advised that as my BMI was higher, the pill was no longer strong enough and I needed to take 2 everyday. Since taking two I haven't had any more of those symptoms.

As I say, I don't mean to be rude but just thought it could have been a similar situation to mine and hope I helped! x

Report
Please create an account

To comment on this thread you need to create a Mumsnet account.